Fibroadenomas seem to be influenced by estrogen, because they appear most often in premenopausal or pregnant women, or in women who are postmenopausal and taking HRT (hormone replacement therapy).
Since these benign lumps seem to be influenced by estrogen,I would avoid taking any pills containing this hormone.
Please talk to your doctor, (if you or a person known to you) before taking any such supplement to get a medical professional opinion.
yes, FA is act caused by estrogen.but does phytoestrogen make this FA turn into cancer or make it more bigger?i'm just wondering what will happen.cause the lumps are alredi there.hope any medical doctors see this question here.or anyone who experienced it.im just curious.huhu..
anyway, thanks 4 ur respon..
If the fibroadenoma has been tested and found to be a true fibroadenoma,which is a benign tumor,then there is no danger that it will turn into cancer,but in my opinion, taking "phytoestrogen" supplement can certainly enlarge the tumor ,especially if a woman also becomes pregnant or is breast feeding.
There are no known medical professionals in this Community Forum, but mostly members who responds to posts.Many are very knowledgeable though, and I hope that someone will offer additional information regarding your question.
I really still think that you should ask your doctor.He/she can give you the best information you are seeking.